Overcoming The Side Effects Of Erythromycin
Sorry Doc I want to ask, how do you overcome the effects of the side effects of the drug erythromicin, the stomach feels uncomfortable, a bit nauseous tpu thanks God not vomiting🙏
Hello Arian Lailabae,
Eryhtromicin is a type of macrolide antibiotic. Antibiotics are used in various treatments for infectious diseases caused by bacteria.
The drug erythromicin is taken orally (taken), best on an empty stomach. But the side effects that can arise in some patients are nausea. If nausea interferes, you can consume it while eating, after eating snacks, or consumed before going to sleep. Try to take antibiotics at the same time every day, so the antibiotics work effectively and no dose is missed.
Other side effects besides nausea that are often found in patients taking erythromicin are diarrhea, stomach cramps, decreased appetite. Severe side effects such as nausea + vomiting accompanied by brown urine, yellowing of the eyes and skin, when you consume erythromicin should be suspected as a disturbance in liver function. If you find these symptoms while taking antibiotics, you should immediately consult a doctor who treats you.
Severe allergic reactions can also occur with the use of antibiotics, including erythromicin, the symptoms of which include shortness of breath, palpitations, fainting, which accompanies other allergic complaints such as rashes / bites that itch all over the body and swelling in the eyelids, lips , tongue.
Thus the explanation from me, hopefully useful.